# SDR TWAA0001701

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

JUST AFTER TAKEOFF THE LEFT ENGINE HAD TWO COMPRESSOR STALLS AND THEN LOST POWER.  ENGINE WAS SHUT DOWN AND FLIGHT RETURNED TO DEN.  FOUND EVIDENCE OF A BIRD STRIKE CAUSING DAMAGE TO SEVERAL FIRST STAGE COMPRESSOR BLADES.  THE ENGINE WAS REPLACED.
